# SDR ASAA2021111136584

- Difficulty date: November 11, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,352 hours, 7,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143225
- Condition: Faulted
- Location: Ram Air
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT AT FL 270, PUSHED RECALL & R. PACK LIGHT ILLUMINATED. EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE #2 PZTC REF B737-900 FIM 21-62 TASK 801 FOUND (SRADA EXIT) FAULT ON #2 CTC REF FIM 21-62 TASK 854 BITE DOES RESET. REMOVED AND REPLACED RAM AIR EXH ACTUATOR PER B737-900 AMM 21-51-27/401. ACCOMPLISHED PACK ZONE TEMP. BITE PER AMM 21-61-00-700-806-002. BITE TEST PASSED.ADJUSTMENT TEST PASSED PER AMM SUBTASK 21-51-27-860-014.
